Alert archive / Colorado / Flash Flood Warnings in 2020

Flash Flood Warning 14, NWS Pueblo, CO

June 25, 2020Chaffee County, Fremont County, Saguache County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 25, 2020, 3:38 PM MDT for Chaffee County, Fremont County, Saguache County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2020, 3:38 PM MDT (21:38 UTC)
Expired
Jun 25, 2020, 6:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Chaffee County, CO, Fremont County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 159 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2020-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2020-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3447 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

461 
WGUS55 KPUB 252138
FFWPUB
COC015-043-109-260030-
/O.NEW.KPUB.FF.W.0014.200625T2138Z-200626T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
338 PM MDT Thu Jun 25 2020

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Southeastern Chaffee County in central Colorado...
  West central Fremont County in central Colorado...
  Northeastern Saguache County in central Colorado...

* Until 630 PM MDT.

* At 335 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Around three tenths inch of rain
  has already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Decker Burn Scar.

Excessive rainfall over the burn scar will result in debris flow 
moving over Bear Creek. The debris flow can consist of rock, mud, 
vegetation and other loose materials.

This includes the following areas, County Road 49 and Bear Creek and
County Roads 108 and 108A.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3840 10605 3850 10603 3849 10594 3839 10595
      3839 10600

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

KTS
2 follow-up statements
932 
WGUS75 KPUB 252226
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
426 PM MDT Thu Jun 25 2020

COC015-043-109-260030-
/O.CON.KPUB.FF.W.0014.000000T0000Z-200626T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-Fremont CO-Saguache CO-
426 PM MDT Thu Jun 25 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHEASTERN CHAFFEE...WEST CENTRAL FREMONT AND NORTHEASTERN SAGUACHE
COUNTIES...

At 422 PM MDT, Doppler radar indicated that only some light rain was 
continuing on portions of the Decker burn scar. Up to one-half inch 
of rain has already fallen. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Excessive rainfall over the burn scar will result in debris flow 
moving through Bear Creek. Debris flows can consist of rock, mud, 
vegetation and other loose materials.

Some locations that will experience flooding include...
Decker Burn Scar.

This includes the following areas, County Road 49 and Bear Creek and
County Roads 108 and 108A.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3840 10605 3850 10603 3849 10594 3839 10595
      3839 10600

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

28
234 
WGUS75 KPUB 260023
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
623 PM MDT Thu Jun 25 2020

COC015-043-109-260032-
/O.EXP.KPUB.FF.W.0014.000000T0000Z-200626T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chaffee CO-Fremont CO-Saguache CO-
623 PM MDT Thu Jun 25 2020

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CHAFFEE...WEST CENTRAL
FREMONT AND NORTHEASTERN SAGUACHE COUNTIES WILL EXPIRE AT 630 PM
MDT...

The heavy rain has ended on the Decker burn scar. Flood waters have 
receded. Flooding is no longer expected to pose a threat. Please 
continue to heed any remaining road closures.

LAT...LON 3840 10605 3850 10603 3849 10594 3839 10595
      3839 10600

$$

28

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:55 PM MDT, 43 minutes earlier.

Area forecast discussion, Jun 25, 2:55 PM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
255 PM MDT Thu Jun 25 2020

.SHORT TERM...(This evening through Friday)
Issued at 254 PM MDT Thu Jun 25 2020

The main severe risk over the southeaster plains begins at the
beginning of the short term forecast period (today-Thursday; 6PM).
There is a dryline/moisture boundary setting up over Baca, Bent,
Prowers, and Kiowa County this afternoon, that will tighten during
the evening hours. A shortwave is expected to reach the eastern
plains at around 6p, which would help spark thunderstorms. The
environment has around 1500 J/kg of CAPE and around 30 kts of 6km
bulk shear. The hodograph profile is a little messy with weak winds
aloft, the LCLs are around 10kft, so my prediction is for messy,
unorganized convection with gusty outflow winds up to 60 mph. Storms
will be out over Kansas by midnight. Overnight lows will be similar
to what they have been the past few nights, 60s over the plains, 40s
over the mountain valleys, and 30s over Lake County and the
mountains.

Tomorrow will be a more substantial severe weather day over the
southeast plains as a higher amplitude shortwave propagates over the
region. High resolution models, HREF, NAM, and GFS all hint at
widespread convection over the eastern plains. Mountain convective
initiation will begin at around 2-3pm then will spread east-
southeast with time. CAMs hint at a bowing complex of storms forming
over the eastern plains. So strong winds of up to 70 mph will be the
primary risk, isolated large hail of up to 1 inch in diameter, and
low-end risk of a QLCS tornado on the leading edge of the bow echo.
CAMs are good at resolving what types of storms to expect, but they
are notoriously bad at resolving the exact timing of CI, so there is
a wide window of when storms will initiate.

High temperatures will be cooler across the plains tomorrow
afternoon in response to the daytime convection, with values in the
upper 80s and lower 90s expected. The mountain valley will reach the
mid to upper 80s, and Lake and Teller Counties will be in the 70s.

.LONG TERM...(Friday night through Thursday)
Issued at 254 PM MDT Thu Jun 25 2020

.Friday Night...Strong to severe thunderstorms will continue
progressing eastward across the eastern plains. High resolution
models continue to show the greatest threat for stronger storms
are from US 50 and to the north. By midnight, storms show mostly
move into kansas.

.Saturday...A shortwave will move across the region later in the
afternoon and into the evening. The main forecast challenge is
the location of the low level moisture. Models generally show the
low level moisture mixing out along the southern Interstate 25
corridor with the drying progressing to the northeast. Did not
alter the NBM/WPC grids which have low PoPs over the eastern
plains. Over the eastern mountains, PoPs are slightly higher but
convection would tend to be high based with light QPF.

.Sunday through Tuesday...An unseasonably strong trough moves into
the Pacific northwest and slowly moves to the east. Main effect on
the weather will be to produce warm and dry southwest flow over
the region. On Sunday a weak trough will pass over the area
increasing the chances for high based convection over the
mountains. Main threats will be gusty winds with low precipitation
amounts. There are fire weather concerns each day with low
humidities and possibly gusty southwest winds. The highest chances
for red flag conditions will be Monday.

.Wednesday and Thursday...Unseasonably strong trough will lift
north of the region. Still looks to be plenty of warm and dry air
aloft, but winds aloft will be weaker. In addition, a weak cold
front will move southward over the plains resulting in weak
usplope flow. The upslope flow will increase humidities modestly
and decrease threat for gusty southwest winds. There may also be
an increase in chances for convection on the plains, but models
currently suggest most of the convection north of the forecast
area.  --PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 254 PM MDT Thu Jun 25 2020

There is higher certainty that both KCOS and KPUB will experience
thunderstorms over their terminals during the later afternoon and
early evening, whereas KALS should remain clear of any
thunderstorms. Lower flight categories (MVFR and IFR) are possible
tomorrow as the storms roll through due to heavy precipitation
lowering visibility.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SKELLY
LONG TERM...PGW
AVIATION...SKELLY
Hazardous weather outlook, Jun 25, 11:36 AM MDT, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1136 AM MDT Thu Jun 25 2020

COZ058>089-093>099-261745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1136 AM MDT Thu Jun 25 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are again expected over the
southeast mountains and eastern plains today, while mainly isolated
thunderstorms are forecast from the Continental Divide into the San
Luis and Upper Arkansas Valleys. All storms today will produce gusty
winds to 50 mph and lightning, and a few stronger storms over the
eastern plains may produce small hail and brief heavy rainfall.
Along the Continental Divide, storms will produce gusty winds and
lightning, but little rainfall, which may lead to fire starts given
the dry fuels in the region. A Marginal risk for severe weather
has been extended to across the far eastern plains. Early this
evening, there is a chance for isolated severe storms with 60 mph
winds and nickel sized hail being the main risks.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A passing cold front Thursday night will allow for increasing
low level moisture across the eastern plains on Friday. The
increased available moisture, combined with strong daytime
heating, will allow for scattered to numerous afternoon and
evening thunderstorms across the area Friday. A few of these
storms across the southeast plains could be severe, producing
large hail and damaging wind gusts.

Warmer and drier southwesterly flow developing across the area
this weekend will allow for less coverage of diurnal thunderstorms.
However, this will also lead to increasing fire danger and the
potential for critical fire weather conditions across the area
into early next week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the eastern mountains and southeast plains this
afternoon and evening.

SKELLY/SKELLY

In the hours before

Special weather statement, Jun 25, 2:43 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
243 PM MDT Thu Jun 25 2020

COZ076-077-252115-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
243 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FREMONT COUNTY UNTIL 315
PM MDT...

At 243 PM MDT, Doppler radar was tracking a strong thunderstorm near
Howard, or 13 miles north of Hayden Pass Burn Scar, moving southeast
at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texas Creek, Howard, Cotopaxi and Waugh Mountain.

LAT...LON 3846 10588 3861 10576 3848 10537 3830 10560
TIME...MOT...LOC 2043Z 300DEG 15KT 3850 10574

MJG
Special weather statement, Jun 25, 2:46 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT Thu Jun 25 2020

COZ071-074-252130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
246 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COSTILLA AND
SOUTHEASTERN CONEJOS COUNTIES UNTIL 330 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Mesita, or 24 miles southeast of Alamosa, moving
east at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Luis, San Acacio, Mesita and Sanchez Reservoir.

LAT...LON 3701 10585 3725 10583 3725 10542 3701 10539
TIME...MOT...LOC 2046Z 275DEG 9KT 3714 10570

MJG
Special weather statement, Jun 25, 2:47 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
247 PM MDT Thu Jun 25 2020

COZ094-252115-
Eastern Las Animas County CO-
247 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 315 PM MDT...

At 247 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southwest of Kim, or 25 miles northeast of Des Moines, moving
east at 5 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

LAT...LON 3711 10363 3715 10326 3700 10327 3700 10362
TIME...MOT...LOC 2047Z 265DEG 6KT 3703 10353

MJG
Special weather statement, Jun 25, 3:12 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Thu Jun 25 2020

COZ093-094-097-252145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
312 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHWESTERN
BACA...EAST CENTRAL LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL
345 PM MDT...

At 312 PM MDT, Doppler radar was tracking a strong cluster of
thunderstorms 14 miles southeast of Higbee, or 29 miles south of
North La Junta, moving northeast at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Higbee.

LAT...LON 3787 10345 3783 10296 3764 10302 3764 10308
      3749 10307 3730 10314 3727 10350
TIME...MOT...LOC 2112Z 230DEG 19KT 3758 10333

MJG
Special weather statement, Jun 25, 3:16 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
316 PM MDT Thu Jun 25 2020

COZ076>079-083-252145-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
316 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT AND NORTH CENTRAL
CUSTER COUNTIES UNTIL 345 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm over
Royal Gorge, or 25 miles northeast of Hayden Pass Burn Scar, moving
southeast at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florence, Royal Gorge, Canon City and Penrose.

LAT...LON 3848 10566 3862 10555 3844 10499 3819 10525
      3828 10539
TIME...MOT...LOC 2116Z 299DEG 27KT 3846 10535

KTS
Special weather statement, Jun 25, 3:20 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
320 PM MDT Thu Jun 25 2020

COZ094-252145-
Eastern Las Animas County CO-
320 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 345 PM MDT...

At 320 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Kim, or 31 miles northeast of Des Moines, moving
northeast at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kim.

LAT...LON 3700 10346 3710 10360 3734 10333 3713 10308
      3706 10309 3700 10332
TIME...MOT...LOC 2120Z 220DEG 10KT 3710 10346

MJG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:35 PM MDTSpecial Weather StatementPUBOtero25 min
Jun 25, 2:17 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 25, 2:24 PM MDTSpecial Weather StatementPUBOtero36 min
Jun 25, 2:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jun 25, 2:43 PM MDTSpecial Weather StatementPUBFremont32 min
Jun 25, 2:46 PM MDTSpecial Weather StatementPUBCostilla44 min
Jun 25, 2:47 PM MDTSpecial Weather StatementPUB28 min
Jun 25, 3:12 PM MDTSpecial Weather StatementPUBBent33 min
Jun 25, 3:16 PM MDTSpecial Weather StatementPUBFremont29 min
Jun 25, 3:20 PM MDTSpecial Weather StatementPUB25 min
Jun 25, 3:46 PM MDTSpecial Weather StatementPUBProwers29 min
Jun 25, 3:47 PM MDTSpecial Weather StatementPUBProwers28 min
Jun 25, 3:48 PM MDTSpecial Weather StatementPUBFremont27 min
Jun 25, 4:12 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 25, 4:18 PM MDTSevere Thunderstorm WarningPUBProwers42 min
Jun 25, 4:19 PM MDTSpecial Weather StatementPUBBent41 min
Jun 25, 4:41 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr
Jun 25, 5:01 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers29 min
Jun 25, 5:05 PM MDTSpecial Weather StatementPUBKiowa25 min
Jun 25, 5:11 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 25, 5:21 PM MDTFlash Flood WarningPUBProwers3 hr
Jun 25, 5:45 PM MDTSpecial Weather StatementPUBKiowa30 min

Nearby

Flash Flood Warnings in Colorado, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.